MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX SPA, 16B; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX SPA, 16B; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 53-5362
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the stem at the bone to implant interface.The surgeon performed patient's initial surgery in (b)(6) of 2020.The patient was implanted with a competitor acetabular component and augment, but an srom stem and femoral head.The stem was unfortunately loose and needed to be removed.Dr.Had to perform a femoral shortening in the patient's initial surgery.Unfortunately, the stem did not take to this procedure and appeared to be loose.What remained of the patient's proximal femur was not in the best condition either, so after removing the srom stem and sleeve, dr.Opted to perform a proximal femoral replacement.Doi: (b)(6) 2020; dor: (b)(6) 2021; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11595405
Report Number1818910-2021-06634
Device Sequence Number3520782
Product Code LPH
UDI-Device Identifier10603295172475
UDI-Public10603295172475
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-5362
Device Catalogue Number535362
Device Lot Number8313867
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUGMENT; S-ROM*HEAD FEMORAL COCR 28+0; SROM*STM ST,30+4L NK,16X11X150; STRYKER ACETABULAR COMPONENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR